Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Statistical hyperbolicity of relatively hyperbolic groups

Jeremy Osborne and Wen-yuan Yang

Algebraic & Geometric Topology 16 (2016) 2143–2158
Abstract

We prove that a nonelementary relatively hyperbolic group is statistically hyperbolic with respect to every finite generating set. We also establish the statistical hyperbolicity for certain direct products of two groups, one of which is relatively hyperbolic.

Keywords
Relatively hyperbolic groups, Statistical hyperbolicity, Growth function
Mathematical Subject Classification 2010
Primary: 20F65, 20F67
References
Publication
Received: 30 April 2015
Revised: 8 September 2015
Accepted: 30 September 2015
Published: 12 September 2016
Authors
Jeremy Osborne
University of Wisconsin
Mathematics and Physics Department
Kenosha, WI 53144
United States
Wen-yuan Yang
Beijing International Center for Mathematical Research & School of Mathematical Sciences
Peking University
Beijing, 100871
China
http://bicmr.pku.edu.cn/~wyang